Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need EMSAM Advice

Posted by ttee on April 29, 2006, at 19:40:51

In reply to Re: Need EMSAM Advice Donna Louise, posted by Phillipa on April 29, 2006, at 18:39:03

Hope things start to turn the corner for you Paul. I too would try to do one thing at a time and put the intense diet on hold. I would also beware about any supplements with the MAOI drug interactions. If it were me, I would try to stick out the Emsam trial awhile longer. Since you had to wait five weeks for the washout of Prozac before Emsam, I wouldn't want to have to do that again. Less of course you can live with the side effects from your previous meds. I am not on Emsam yet, but I would imagine that Emsam has the same time lag dilemma of most of the other meds, including other MAOI's. Many people don't get a decent response until 4 - 8 wks. Unfortunately for me, I always seem to be a very slow responder, except for the side effects that hit hard all during the wait. Good luck on whatever you and your pdoc decide. T


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ttee thread:630549
URL: http://www.dr-bob.org/babble/20060429/msgs/638215.html